STD Home > Rilpivirine Side Effects
Insomnia, headaches, and a rash are some of the potential side effects of rilpivirine. Reactions to this medicine are usually minor and, in most cases, can be treated easily. However, you should seek medical attention immediately if you develop serious problems, such as an allergic reaction, changes in the distribution of fat on the body, or signs of depression or other mood changes.
An Introduction to Rilpivirine Side EffectsJust like any medicine, rilpivirine (Edurant™) can cause side effects. However, not everyone who takes the medication will have problems. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or are treated easily by you or your healthcare provider.
(This article covers many, but not all, of the possible side effects with rilpivirine. Your healthcare provider can discuss a more complete list with you.)
Side Effects of Rilpivirine to ReportSome rilpivirine side effects are potentially serious and should be reported immediately to your healthcare provider. These include but are not limited to:
- Signs of depression, such as:
- Feeling sad or hopeless
- Feeling anxious or restless
- Having thoughts of hurting yourself (suicide)
- Changes in the distribution of fat on your body (such as a "buffalo hump")
- Signs of an allergic reaction, such as:
- Unexplained swelling of the mouth or throat
- Difficulty breathing or swallowing.